Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 23, 2013, 11:57 PM CDT for Tom Green County, Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2013, 11:57 PM CDT (04:57 UTC)
- Expired
- May 24, 2013, 2:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Tom Green County, TX
The radar
The San Angelo radar (KSJT), 20 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 12:10 AM CDT | FLASH FLOOD | 1 Nw San Angelo, TX | SOUTHWEST BLVD JUST SW OF LOOP 306...ROAD FLOODED. FLOOD GAUGE SHOWED DEPTH OF 1.5 FEET. |
| May 24, 12:18 AM CDT | FLASH FLOOD | San Angelo, TX | SOUTH TAYLOR AND CONCHO HIGH WATER RESCUE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2419 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1953 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
256
WGUS54 KSJT 240457
FFWSJT
TXC451-240700-
/O.NEW.KSJT.FF.W.0002.130524T0457Z-130524T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1157 PM CDT THU MAY 23 2013
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TOM GREEN COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 200 AM CDT
* AT 1155 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SOME
ROADS IN SAN ANGELO IMPASSABLE...AND MORE RAINFALL IS EXPECTED
OVER THE NEXT 2 HOURS.
* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.
WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH
THEM COMPLETELY OFF THE ROAD.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CHRISTOVAL...
SAN ANGELO...CARLSBAD...GRAPE CREEK...KNICKERBOCKER...MERETA...
ORIENT...TANKERSLEY...VANCOURT...VERIBEST...WALL AND WATER VALLEY.
THIS INCLUDES THE LOW WATER CROSSINGS AT...
JACKSON FROM KNICKERBOCKER TO S BRYANT...
HOWARD AND WEBSTER...
COLLEGE HILLS AND MILBROOK...
SOUTHWEST BLVD AND LOOP 306...
PARKWOOD AND LINDENWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS NEAR FLOOD PRONE AREAS ALONG THE RED ARROYO AT
SOUTHWEST BOULEVARD NEAR THE SOUTH LOOP... ALONG COLLEGE HILLS
BOULEVARD....ALONG SUL ROSS BOULEVARD...ALONG PULLIAM...AND AT THE
INTERSECTION OF SPAULDING AND NORTH ARCHER.
&&
LAT...LON 3152 10070 3153 10127 3155 10128 3156 10087
3171 10086 3170 10024 3158 10023 3158 10011
3109 10011 3109 10068
$$
REIMER1 follow-up statement
730
WGUS74 KSJT 240525
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1225 AM CDT FRI MAY 24 2013
TXC451-240700-
/O.CON.KSJT.FF.W.0002.000000T0000Z-130524T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOM GREEN TX-
1225 AM CDT FRI MAY 24 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR TOM
GREEN COUNTY...
AT 1220 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING FLASH FLOODING OVER THE WARNED AREA. THERE WAS A HIGH
WATER RESCUE AT SOUTH TAYLOR AND CONCHO AVE IN SAN ANGELO.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATER
VALLEY...ORIENT...GRAPE CREEK AND CARLSBAD
THIS INCLUDES THE LOW WATER CROSSINGS AT...
FM 1692 CROSSING SALES BRANCH...
FM 1692 CROSSING CONCHO RIVER...
POST OAK CROSSING NORTH CONCHO RIVER...
WALNUT GROVE CROSSING GRAPE CREEK...
MARCH CROSSING EAST FORK GRAPE CREEK...
SWAIN CROSSING RED CREEK...
LAT...LON 3152 10070 3153 10127 3155 10128 3156 10087
3171 10086 3170 10024 3158 10023 3158 10011
3109 10011 3109 10068
$$
REIMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 11:57 PM CDT, 0 minutes earlier.
Area forecast discussion, May 23, 11:57 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1157 PM CDT THU MAY 23 2013 .DISCUSSION... /SEE BELOW FOR AVIATION DISCUSSION/ && .AVIATION... LARGE THUNDERSTORM COMPLEX OVER MUCH OF WEST CENTRAL WILL WEAKEN AS IT MOVES SLOWLY SOUTH. MOST TAF SITES EXCEPT KABI WILL HAVE THUNDER WITH TEMPORARY MVFR CIGS AND VISIBILITIES THROUGH THROUGH 9Z. MVFR CIGS SHOULD DEVELOP AT ALL SITES IN RAIN COOLED BOUNDARY LAYER...SCATTERING OUT LATE MORNING. BROUGHT IN VCTS AT 21Z FRIDAY WITH AFTERNOON HEATING. 04 && .PREV DISCUSSION... /ISSUED 1005 PM CDT THU MAY 23 2013/ UPDATE... UPDATED TO REMOVE SEVERE AND TORNADO WATCHES. DISCUSSION... STORMS WERE WEAKENING AT 10 PM. THERE COULD STILL BE AN ISOLATED SEVERE STORM OVERNIGHT...BUT NOT LOOKING AT ORGANIZED SEVERE ACTIVITY WITH LOSS OF DAYTIME HEATING. SOME LOCALIZED HEAVY RAIN IS ALSO POSSIBLE DUE TO SLOW MOVING STORMS. 04 PREV DISCUSSION... /ISSUED 835 PM CDT THU MAY 23 2013/ UPDATE... UPDATED TO ADD BROWN...COLEMAN..CONCHO...MCCULLOCH SAN SABA COUNTIES INTO SVR THUNDERSTORM WATCH 214 UNTIL 10 PM.. STORM COMPLEX IN CALLAHAN AND SHACKELFORD COUNTIES CONTINUE TO MOVE SOUTHWARD TOWARD COLEMAN AND BROWN COUNTIES...WITH EXTREME DAMAGING WINDS. 04 PREV DISCUSSION... /ISSUED 637 PM CDT THU MAY 23 2013/ DISCUSSION... /SEE BELOW FOR AVIATION DISCUSSION/ AVIATION... LARGE STORM COMPLEX JUST NORTH AND NORTHWEST OF ABILENE WILL AFFECT THE ABILENE AIRPORT BEGINNING AROUND 7 PM...WITH HIGH WINDS CLOSE TO 50 KTS THROUGH 830 PM. COMPLEX WILL END BEFORE AFFECTING SOUTHERN TERMINALS. MVFR CIGS RETURN AFTER MIDNIGHT ALONG THE I-10 CORRIDOR AND DISSIPATE MID MORNING. 04 PREV DISCUSSION... /ISSUED 312 PM CDT THU MAY 23 2013/ SHORT TERM... OBVIOUS ISSUE IN THE SHORT TERM IS POTENTIAL FOR SEVERE WEATHER TONIGHT. A TORNADO WATCH IS IN EFFECT FOR THE BIG COUNTRY AREA...WITH A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MOST OF THE CONCHO VALLEY...AND NORTHERN EDWARDS PLATEAU. SEVERE THUNDERSTORMS HAVE ALREADY DEVELOPED WEST AND NORTHWEST OF THE AREA...WITH ONE CLUSTER NEAR THE DAVIS MOUNTAINS...AND A MORE INTENSE AREA SOUTHWEST OF CHILDRESS WHERE TORNADO WARNINGS HAVE ALREADY BEEN ISSUED. AN OUTFLOW BOUNDARY IS CURRENTLY POSITIONED ACROSS THE BIG COUNTRY FROM THE NORTHWEST TO SOUTHEAST. THUNDERSTORMS ARE BEGINNING TO DEVELOP ALONG THIS BOUNDARY TO THE SOUTHEAST TOWARD OUR BIG COUNTRY COUNTIES. WHILE WIND SHEAR DECREASES IN MAGNITUDE AS ONE MOVES SOUTHEAST AWAY FROM THE INITIAL CONVECTION...INSTABILITY ACTUALLY INCREASES. SO...WHILE STORMS MAY NOT BE TAPPING INTO THE BEST SHEAR AS THEY ENTER OUR AREA...THEY WILL HAVE PLENTY OF INSTABILITY TO WORK WITH AS SFC BASED CAPE VALUES RANGE BETWEEN 3500 AND 4500 J/KG. FARTHER SOUTH...CAPE VALUES FROM THE SOUTHERN BIG COUNTRY INTO THE CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU RANGE FROM 4500 TO 5000 J/KG...SO THERE IS EVEN MORE INSTABILITY TO TAP INTO. HOWEVER...THE CAP STRENGTHENS AS ONE MOVES EAST...SO THERE IS SOME QUESTION AS TO WHETHER OR NOT STORMS WILL BE ABLE TO DEVELOP. IN ADDITION...SHEAR ALSO WEAKENS...SO STORMS WILL LIKELY BE ABLE TO ROTATE AS THEY INITIALLY DEVELOP...SUSTAINED ORGANIZATION IS QUESTIONABLE. AS THE ACTIVITY DEVELOPS INTO THE EVENING HOURS...UPSCALE DEVELOPMENT INTO CLUSTERS OF STORMS OR WEAKLY ORGANIZED MCS/S IS EXPECTED...AS THE STORMS MOVE EAST TO SOUTHEAST. ON FRIDAY...MODELS ARE SUGGESTING THAT A WEAKNESS WILL DEVELOP WITHIN THE RIDGE AND MOVE ACROSS THE AREA. WITH THAT IN MIND...AND THE FACT THAT WE WILL CONTINUE TO HAVE AMPLE MOISTURE AROUND...HAVE KEPT CHANCE POPS IN THE FORECAST FOR THE AREA. ALSO...WITH THE ADDITIONAL CLOUD COVER AND POSSIBLE RAINFALL DISRUPTING THINGS...HAVE KEPT TEMPERATURES IN THE INHERITED UPPER 80S FOR THE AREA. 20 LONG TERM... THE CONCERNS IN THE EXTENDED FORECAST ARE THE CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY...FOLLOWED BY POSSIBLY ANOTHER CHANCE OF PRECIPITATION AROUND THE MIDDLE OF NEXT WEEK. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA TOMORROW NIGHT AS A WEAKNESS IN THE RIDGE IS LOCATED OVER WEST CENTRAL TEXAS. EXACTLY WHERE STORMS DEVELOP WILL BE DEPENDENT ON ANY OUTFLOW BOUNDARIES THAT ARE LEFTOVER FROM CONVECTION THAT DEVELOPS TONIGHT. PRECIPITABLE WATER VALUES WILL BE OVER 1.5 INCHES ACROSS A GOOD PORTION OF THE REGION. THIS COMBINED WITH SLOW STORM MOTION COULD RESULT IN LOCALLY HEAVY RAINFALL. A FEW SHOWERS AND THUNDERSTORMS MAY LINGER INTO SUNDAY...BUT FOR NOW I HAVE LEFT THE FORECAST DRY AS THE MAIN FOCUS HAS BEEN ON THE FIRST 48 HOURS. DRIER CONDITIONS CAN BE EXPECTED FOR THE FIRST PART OF NEXT WEEK...WITH NEAR NORMAL TEMPERATURES. MODELS INDICATE THE NEXT UPPER LEVEL TROUGH MOVING ASHORE THE WEST COAST TUESDAY...THEN APPROACHING WEST CENTRAL TEXAS WEDNESDAY OR THURSDAY OF NEXT WEEK. MODEL DIFFERENCES IN TIMING AND STRENGTH OF THIS UPPER LEVEL TROUGH CONTINUE...SO FOR NOW I HAVE KEPT POPS JUST BELOW 20 PERCENT. POPS MAY NEED TO BE INTRODUCED ON FUTURE SHIFTS IF MODELS CONTINUE TO INDICATE THE APPROACH OF THIS NEXT STORM SYSTEM AROUND THE MIDDLE OF NEXT WEEK. DANIELS && .PRELIMINARY POINT TEMPS/POPS... ABILENE 70 88 68 85 68 / 70 30 30 20 20 SAN ANGELO 71 88 68 87 68 / 40 30 30 20 20 JUNCTION 71 88 69 86 68 / 10 20 20 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/04
Hazardous weather outlook, May 23, 5:55 AM CDT, 18 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 555 AM CDT THU MAY 23 2013 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-241100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 555 AM CDT THU MAY 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHWESTERN BIG COUNTRY AFTER 5 PM TODAY. THUNDERSTORM COVERAGE SHOULD INCREASE ACROSS THE BIG COUNTRY THIS EVENING AND TONIGHT...AND POSSIBLY FARTHER SOUTH ACROSS THE CONCHO VALLEY AND INTO CROCKETT COUNTY. FREQUENT CLOUD TO GROUND LIGHTNING COULD ACCOMPANY SOME OF THE STORMS. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE BIG COUNTRY... MAINLY NORTH OF INTERSTATE 20. THE SEVERE WEATHER THREATS INCLUDE VERY LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO THREAT WILL ALSO EXIST. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WHERE THE THUNDERSTORMS OCCUR...THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY... WITH THE BEST CHANCE ACROSS THE AREA ROUGHLY NORTHWEST OF A LINE FROM BAIRD TO SAN ANGELO TO OZONA. FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THE EVENING HOURS ACROSS PARTS OF THE BIG COUNTRY.
In the hours before
Local storm report, May 23, 10:13 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1013 PM CDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG ABILENE 32.45N 99.73W
05/23/2013 TAYLOR TX LAW ENFORCEMENT
PART OF ROOF RIPPED OFF OF MOBILE HOME AT 161 SOUTH
PIONEER ST.
&&
EVENT NUMBER SJT1300298
DOLLLocal storm report, May 23, 10:14 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1014 PM CDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG ABILENE 32.45N 99.73W
05/23/2013 TAYLOR TX LAW ENFORCEMENT
NUMEROUS TREES DOWN THROUGHOUT THE CITY.
&&
EVENT NUMBER SJT1300299
DOLLLocal storm report, May 23, 10:16 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1016 PM CDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG 4 S ABILENE 32.39N 99.73W
05/23/2013 TAYLOR TX AMATEUR RADIO
LOCAL SHOP HAD ALL WALLS BLOWN INWARD ON ELMDALE RD.
&&
EVENT NUMBER SJT1300300
DOLLLocal storm report, May 23, 10:17 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1017 PM CDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG ABILENE 32.45N 99.73W
05/23/2013 TAYLOR TX AMATEUR RADIO
NUMEROUS POWER POLES DOWN ALONG ELMDALE RD.
&&
EVENT NUMBER SJT1300301
DOLLLocal storm report, May 23, 10:19 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1019 PM CDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 2 NE ABILENE 32.47N 99.71W
05/23/2013 TAYLOR TX AMATEUR RADIO
POWER POLES DOWN. FIREWORKS STAND BLOWN OVER AT HWY 351
AND INTERSTATE 20.
&&
EVENT NUMBER SJT1300302
DOLLSpecial weather statement, May 23, 11:28 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1128 PM CDT THU MAY 23 2013
TXZ064>066-071>073-077-139-154-155-168>170-240530-
IRION TX-KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-RUNNELS TX-SAN
SABA TX-SCHLEICHER TX-STERLING TX-TOM GREEN TX-COLEMAN TX-COKE
TX-CONCHO TX-
1128 PM CDT THU MAY 23 2013
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT FOR
IRION...KIMBLE...MCCULLOCH...MASON...MENARD...RUNNELS...SAN SABA...
SCHLEICHER...STERLING...TOM GREEN...COLEMAN...COKE AND CONCHO
COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND SMALL HAIL
AT 1123 PM CDT...NUMEROUS STRONG THUNDERSTORMS WERE NOTED ACROSS
MUCH OF THE CONCHO VALLEY AND THE HEARTLAND...FROM SAN ANGELO TO
BRADY. MANY OF THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL
UP TO DIME SIZE...AND WIND GUSTS TO 45 MPH. THE INDIVIDUAL STORMS
WERE DRIFTING NORTHWEST....WHILE THE ENTIRE AREA WAS DEVELOPING TO
THE SOUTH.
POTENTIAL STORM IMPACTS INCLUDE...
A FEW WEAK BRANCHES BROKEN...
AN ISOLATED POWER OUTAGE POSSIBLE...
HAZARDOUS DRIVING CONDITIONS...
LAT...LON 3104 10096 3108 10097 3108 10110 3113 10128
3210 10086 3209 10073 3151 9920 3146 9918
3146 9905 3053 9915
TIME...MOT...LOC 0424Z 180DEG 0KT 3144 10019The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:35 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Haskell, Jones, Shackelford, Taylor, Throckmorton | 40 min |
| May 23, 7:40 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 50 min |
| May 23, 8:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman, Jones, Runnels, Shackelford and 1 more | 49 min |
| May 23, 8:44 PM CDT | Areal Flood Advisory | SJT | Callahan, Shackelford | 2 hr |
| May 23, 8:59 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman, Jones, Runnels, Shackelford and 1 more | 46 min |
| May 23, 9:07 PM CDT | Special Weather Statement | SJT | Irion | 38 min |
| May 23, 9:24 PM CDT | Special Weather Statement | SJT | Concho, Tom Green | 51 min |
| May 23, 9:40 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 50 min |
| May 23, 9:47 PM CDT | Special Weather Statement | SJT | Jones, Shackelford, Taylor | 58 min |
| May 23, 10:28 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 47 min |
| May 23, 10:36 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 39 min |
| May 23, 11:08 PM CDT | Areal Flood Advisory | SJT | Coke, Irion, Sterling, Tom Green | 112 min |
| May 23, 11:14 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 46 min |
| May 23, 11:18 PM CDT | Areal Flood Advisory | SJT | Coleman, Concho, McCulloch, Menard | 117 min |
| May 23, 11:28 PM CDT | Special Weather Statement | SJT | Coke, Concho, Irion, McCulloch, Mason, Menard and 1 more | 62 min |
| May 24, 12:24 AM CDT | Special Weather Statement | SJT | Concho, McCulloch, Mason, Menard, Schleicher | 66 min |
| May 24, 12:25 AM CDT | Areal Flood Advisory | SJT | Crockett, Irion, Menard, Schleicher | 110 min |
| May 24, 12:56 AM CDT | Special Weather Statement | SJT | Crockett, Kimble, McCulloch, Menard, Schleicher, Sutton | 34 min |
| May 24, 1:00 AM CDT | Areal Flood Advisory | SJT | Concho, McCulloch | 2 hr |
| May 24, 1:03 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard | 42 min |
| May 24, 1:12 AM CDT | Areal Flood Advisory | SJT | Crockett, Kimble, Sutton | 2 hr |
| May 24, 1:18 AM CDT | Flash Flood Warning | SJT | Menard | 3 hr |
| May 24, 1:53 AM CDT | Flash Flood Warning | SJT | Kimble | 4 hr |
| May 24, 2:06 AM CDT | Special Weather Statement | SJT | Kimble | 24 min |
| May 24, 2:31 AM CDT | Flash Flood Warning | SJT | Concho | 3 hr |
| May 24, 4:25 AM CDT | Flash Flood Warning | SJT | Menard | 3 hr |
| May 24, 5:24 AM CDT | Flash Flood Warning | SJT | Concho | 2 hr |
| May 24, 5:54 AM CDT | Flash Flood Warning | SJT | Kimble | 2 hr |
| May 24, 7:40 AM CDT | Areal Flood Advisory | SJT | Concho, Kimble, McCulloch, Menard | 3 hr |
| May 24, 3:12 PM CDT | Special Weather Statement | SJT | Shackelford | 63 min |
| May 24, 3:49 PM CDT | Special Weather Statement | SJT | Throckmorton | 56 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.